IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2010 >
Volume 36, Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/2703

Title: Warped Product CR-Submanifolds in Lorentzian para Sasakian Manifolds
Authors: Uddin, Siraj
Keywords: Warped Product
Doubly Warped Product
Contact CR-Warped Product
LP-Sasakian Manifold
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 3, (2010), 237p-246p
Abstract: Many research articles have recently appeared exploring existence or non existence of warped product submanifolds in known spaces (cf. [2, 5, 8]). The objective of the present paper is to study the existence or non-existence of contact CR-warped products in the setting of LP-Sasakian manifolds.
Description: 2000 Mathematics Subject Classification: 53C15, 53C40, 53C42.
URI: http://hdl.handle.net/10525/2703
ISSN: 1310-6600
Appears in Collections:Volume 36, Number 3

Files in This Item:

File Description SizeFormat
2010-237-246.pdf417.85 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback